# SDR 2007UALA00728

- Difficulty date: March 9, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 39,520 hours, 4,929 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP ROW 35 ABC.  REPLACED LAMP.  OP CHECKED OK FOR SERVICE.
